Title: Multigrid methods for implicit Runge-Kutta and boundary value method discretizations of parabolic PDEs
Authors: Van lent, Jan ×
Vandewalle, Stefan #
Issue Date: Aug-2005
Publisher: SIAM
Series Title: SIAM Journal on Scientific Computing vol:27 issue:1 pages:67-92
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
SISC27(1)JVlVdw.pdf Published 281KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science